MathSciNet Relay Station
MathSciNet bibliographic data
MR450961 (56 #9251) 46E35
Madych, W. R. Anisotropic $H\sp{p}$ real interpolation, and fractional Riesz potentials. Trans. Amer. Math. Soc. 232 (1977), 255–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement